Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
d_headshot

Joint and back pain

About two years ago, I got a back injury and it hasn't healed yet. Every day it's painful and I have to crack it and do physio exercises just for short, minimal relief. The pain was and is in my lower back. It's been a month and a half since I've been taking accutane and ever since the first week of taking it, I get numbing pain in my upperback and lower back when laying down, sitting up, or squatting. I'm pretty sure I have never experienced this kind of pain during or before the injury so it must be from the accutane. I also get a lot of joint, hip, and hip flexor pains now. When I'm done treatment will this go away or leave my injury in a worse state?

Share this post


Link to post
Share on other sites

Well from what I've heard, usually the pain goes away after you've finished the course, but there are some exceptions ofcourse.

My joints and lower back hurt a lot on the course, my joints are better but my lower back is still pretty bad... I'ts been around 3-4 weeks since I finished I guess.

Share this post


Link to post
Share on other sites

14 months on and I'm in daily agony from my course of accutane. 24/7 severe chronic joint pain in ALL my joints, the only exception being my 4 fingers on each hand. My life is practically ruined and I feel about 90 years old. Things have gradually got worse over time. If the sides generally don't disappear after 4-6 weeks then you can probably count on the pain sticking around for some time, if not permanantly. My pain just spread like wildfire after I finished my course which just goes to show that the side effects can creep up on you some time after you have finished deadly therapy.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×